# SDR ASAA2021092736117

- Difficulty date: September 27, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 40,780 hours, 14,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEFERRED ITEM REVIEW, FOUND PLT DEFECT 300009862 REQUIRES RE-EVALUATION FOR CORRECT DEFECT CATEGORY ( REPAIR DOUBLER IN LH PRIMARY STATIC PORT RVSM EXTRA CRITICAL AREA). GROUNDED - YES. ON DEFERRAL.
